Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Will smoking pot make it worse on my kidneys ?

ok i am a 23 yr old male on dialysis 12 times a month i have two questions i am not curently a weed smoker but i use to be and i just need to kno the risk of smoking it if i do ok the first one is will smoking pot make it worse on my kidneys? and the second question is will dialysis clean the weed out of my system?
Asked On : Sat, 19 Mar 2011
Answers:  1 Views:  801
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
If at age of 23 yrs you are on dialysis 12 times a month then your kidney functions are really bad and in such a condition you should not even think of smoking weed forget smoking it because it will make your condition worse.Secondly dialysis is being done to clean the blood and reduce the creatinine so it will clean the weed in blood but the effect on kidney will still be there and it may damage them more.So please avoid the thought as well as the use of the weed.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor